# SDR CA130507007

- Difficulty date: April 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 25,593 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3251 · Steering Unit
- Part: Spring
- Part number: 1018200441
- Condition: Weak
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXING IT WAS NOTICED THAT IT WAS HARD TO TURN.  WE REMOVED THE STEERING SPRING AND NOTICED IT WAS SHORTER THAN THE NEW ONE, MAKING IT WEAKER. WE INSTALLED A NEW SPRING AND TESTED THE STEERING AND FOUND IT WAS GOOD.
